MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
A high impedance event was identified during a periodic programming history review.High impedance dcdc 4 was detected with model 3000 version 1.5 software with system diagnostics.The same day system diagnostics detected ok impedance dcdc-2.On 1.5 software after the output currents were programmed off.It was previously determined through in-house testing that, for model 102/102r generators programmed to output currents > 1ma, system diagnostics using m3000 v1.0 and m250 software would display ok lead impedance while system diagnostics using m3000 v1.5.2.1 software would display a false high impedance.The cause of these false high impedance messages was a software error on m3000 v1.5.2.1 software; when system diagnostics were performed by the user with m3000 v1.5.2.1 software on m102/102r generators (normal mode output current >0 ma), normal mode diagnostics would actually be performed instead.The execution of normal diagnostics instead of system diagnostics is not apparent to the user, and the returned dcdc code was being compared against system diagnostic thresholds.It was determined that m102/102r system diagnostics functioned as expected when the generator was programmed to 0 ma and provided a true impedance value.When the patient¿s generator was programmed to 0 ma, system diagnostics were ok; therefore, the high impedance originally observed was determined to be a false result.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key9107959
Report Number1644487-2019-01863
Device Sequence Number16937247
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public05425025750429
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMODEL 3000
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/24/2019
Patient Sequence Number1
Patient Age47 YR